Topological properties of the commutant of a field algebra representation

Research output

Original languageEnglish
Pages (from-to)313-315
Number of pages3
JournalTheoretical and Mathematical Physics
Volume11
Issue number1
DOIs
Publication statusPublished - 1 Apr 1972

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

@article{dbd34656b403455883f699c7c74c00bf,
title = "Topological properties of the commutant of a field algebra representation",
author = "Borisov, {N. V.}",
year = "1972",
month = "4",
day = "1",
doi = "10.1007/BF01028662",
language = "English",
volume = "11",
pages = "313--315",
journal = "Theoretical and Mathematical Physics",
issn = "0040-5779",
publisher = "Springer",
number = "1",

}

TY - JOUR

T1 - Topological properties of the commutant of a field algebra representation

AU - Borisov, N. V.

PY - 1972/4/1

Y1 - 1972/4/1

UR - http://www.scopus.com/inward/record.url?scp=34250435348&partnerID=8YFLogxK

U2 - 10.1007/BF01028662

DO - 10.1007/BF01028662

M3 - Article

AN - SCOPUS:34250435348

VL - 11

SP - 313

EP - 315

JO - Theoretical and Mathematical Physics

JF - Theoretical and Mathematical Physics

SN - 0040-5779

IS - 1

ER -